# SDR AALA20121008015

- Difficulty date: October 8, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- Aircraft time: 80,505 hours, 35,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN FORWARD SUBFLOOR, STATION 198, LEFT BUTTLINE 24.  INSTALLED DOUBLER PER AARD 53-20-00-16.
